# SDR CALA2011101800670

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 45,479 hours, 6,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED AT STA 326 LBL 30 TO LBL 57.  CABIN STA 326 LBL 10 LBL 68 FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 AND HFEC NIL CRACK FOUND.
